Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 206, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 25, 2022, 1:07 PM CDT for Escambia County, Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2022, 1:07 PM CDT (18:07 UTC)
- Expired
- Jun 25, 2022, 1:44 PM CDT
- In force
- 37 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Escambia County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 78 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1299 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
594
WUUS54 KMOB 251807
SVRMOB
ALC053-FLC033-113-251900-
/O.NEW.KMOB.SV.W.0206.220625T1807Z-220625T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
107 PM CDT Sat Jun 25 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southwestern Escambia County in south central Alabama...
Northwestern Santa Rosa County in northwestern Florida...
Northwestern Escambia County in northwestern Florida...
* Until 200 PM CDT.
* At 107 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Bratt to 5 miles northwest of
Flomaton, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atmore, Century, Flomaton, Jay, Pollard and Bratt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3078 8754 3094 8760 3096 8759 3100 8760
3100 8761 3101 8762 3102 8761 3112 8730
3096 8700 3077 8725
TIME...MOT...LOC 1807Z 290DEG 18KT 3092 8751 3106 8732
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
570
WWUS54 KMOB 251831
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
131 PM CDT Sat Jun 25 2022
ALC053-FLC033-113-251900-
/O.CON.KMOB.SV.W.0206.000000T0000Z-220625T1900Z/
Escambia AL-Santa Rosa FL-Escambia FL-
131 PM CDT Sat Jun 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTH CENTRAL ESCAMBIA...NORTHWESTERN SANTA ROSA AND NORTHWESTERN
ESCAMBIA COUNTIES...
At 130 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Bratt to Pollard, moving east at
20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Century, Flomaton, Jay, Pollard and Bratt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3078 8747 3091 8752 3100 8753 3109 8724
3096 8700 3077 8725
TIME...MOT...LOC 1830Z 280DEG 16KT 3092 8740 3103 8720
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$741
WWUS54 KMOB 251844
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
144 PM CDT Sat Jun 25 2022
ALC053-FLC033-113-251849-
/O.CAN.KMOB.SV.W.0206.000000T0000Z-220625T1900Z/
Escambia AL-Santa Rosa FL-Escambia FL-
144 PM CDT Sat Jun 25 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ESCAMBIA...
NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning has been cancelled. However gusty
winds, frequent lightning, and heavy downpours are still possible
with these thunderstorms.
LAT...LON 3078 8747 3091 8752 3100 8753 3109 8724
3096 8700 3077 8725
TIME...MOT...LOC 1839Z 290DEG 18KT 3090 8735 3101 8715
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:34 AM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Jun 25, 6:34 AM CDT, 6 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
634 AM CDT Sat Jun 25 2022
.AVIATION...
12Z issuance...VFR conditions will prevail through much of the
period. Scattered showers and thunderstorms will develop during
the afternoon and early evening with locally reduced ceilings and
visibilities. /13
&&
.PREV DISCUSSION... /issued 438 AM CDT Sat Jun 25 2022/
NEAR TERM UPDATE /Now Through Sunday/...Upper level high pressure centered
over the ArkLaTex will shift west over the Southern Plains as an
upper level trough off the East Coast deepens. Flow in the eastern
edge of the upper ridge transitions to a north-south, directing
upper level shortwave energy moving around the periphery of the
upper ridge south over the Southeast. A weakly organized surface low
located over the northern Gulf coast moves west of the forecast area
tonight, with a bit more organized deep layer flow off the Gulf
moving more moisture inland. Precipitable h20 values over the
forecast area and nearby are already high, in the 1.7"-1.9" range
according to the latest mesoanalysis from SPC. These values rise
into the 2.0"-2.3" range today into Sunday.
A weak upper level shortwave moves south over southeast Saturday.
With less subsidence from the upper ridge over eastern portions of
the forecast area, a better chance of rain is expected east of the
Alabama River. As the upper ridge shifts a bit farther west on
Sunday, another shortwave moves south across the southeast a bit
farther west, and for the forecast area, shifts the better chances
of rain farther west to over the majority of the area. With the high
precipitable h20 levels, there is some concern of locally heavy
rains causing ponding issues. With the recent dry spell the forecast
area has been in combined with the growing season well under way,
ponding of water in poor drainage areas is possible, but more
significant flooding is not expected at this time.
Temperatures will see a downward trend through the period as upper
subsidence decreases and and day to day increases in cloud cover
from the day's convection shutting off any significant heating. High
temperatures today are expected to range from the low 90s along the
eastern border of the forecast area to around 100 over Southeast
Mississippi. With central portions of the forecast area seeing a bit
more heating along with high moisture levels, Heat Indices are
expected to top out in the 108 to 112 degree range. A Heat Advisory
has again been issued for much of the area today. The downward trend
continues for Sunday, with temperatures expected to top out in the
low to mid 90s with heat index values topping out in the upper 90s
to low 100s. 16/13
SHORT TERM /Sunday night Through Monday night/...A rather
unsettled pattern will begin Sunday night into Monday and likely
persist into the extended. The upper ridge that has plagued us for
most of June has finally been beat back by a weak upper trough
moving across the Great Lakes. A weak boundary will work its way
into the southeast from the northwest providing a surface focus
for scattered to numerous storms on Monday. PWATS will remain
around 2 inches which is more than enough moisture across the
area. Expect the best chances to be focused over southeastern
Mississippi where the approaching boundary will be located and
the coastal sea-breeze. Modeled profiles are rather moist leaning
more towards a heavy rain possibility across the area with higher
convective coverage. While rain rates could be on the higher side,
any concerns would likely be limited to the usual suspects along
the coast where drainage is poor. By Monday night, storms will
slowly make their way to the coast as the boundary slowly stalls
across the highway 84 corridor.
Temperatures will finally be moderated by the increased cloud
cover and rather early start to storms. Highs will likely only
climb into the low to mid 90s keeping things a little more
seasonable. Now with dewpoints lingering in the 70s, heat
indices will still range around the 100 degree mark but duration
will likely be limited by any storms that do develop. Really its
just summer so nothing out of the ordinary. Lows will remain
disgusting with lows lingering in the low to mid 70s. BB/03
EXTENDED TERM /Tuesday Through Friday/...The soggy pattern will
remain through the week as the stalled boundary drifts across the
area getting the grand tour of the northern Gulf Coast in summer.
Expect scattered to numerous showers and thunderstorms throughout
the week as weak shortwaves pass through mainly zonal flow aloft.
At the surface, the boundary will all be washed out by mid-week;
however, steady southeasterly flow around the western side of a
surface high. This will keep plenty of low level moisture surging
into the area and PWATS staying at or above 2 inches. Expect a
rather active diurnal storm cycle with storms early over the
nearshore waters then spreading inland with the sea-breeze and
boundary collisions. While instability slowly increases, the
profiles are on the extremely moist side for this time of summer
leading to lower DCAPE and lower microburst potential. What it
does lead to is some heavy rainfall rates with storms possibly
approaching 2 to 3 inches per hour. While overall conditions
should be able to handle the rain, heavy rates could pose issues
to poor drainage areas and our usual flood problem spots.
Temperatures will continue to moderate around the low 90s with
all the convective coverage and cloud covers. Dewpoints will be on
the rise and could climb into the mid to upper 70s leading to
rather warm nights with lows in the upper 70s. BB/03
MARINE...No impacts expected other than locally higher winds and
seas possible near isolated thunderstorms. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory from 10 AM this morning to 7 PM CDT this evening
for ALZ051>056-059-261>266.
FL...Heat Advisory from 10 AM this morning to 7 PM CDT this evening
for FLZ201>204.
MS...Heat Advisory from 10 AM this morning to 7 PM CDT this evening
for MSZ067-075-076-078-079.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 25, 12:16 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
1216 PM CDT Sat Jun 25 2022
ALZ055-056-059-060-262-264-FLZ201-203-205-251800-
Baldwin Central AL-Baldwin Inland AL-Monroe AL-Conecuh AL-
Covington AL-Escambia AL-Escambia Inland FL-Okaloosa Inland FL-
Santa Rosa Inland FL-
1216 PM CDT Sat Jun 25 2022
...Strong thunderstorms will impact portions of south central
Monroe, central Baldwin, Escambia Alabama, southern Conecuh,
southern Covington, northern Okaloosa, northeastern Santa Rosa and
northwestern Escambia Florida Counties through 100 PM CDT...
At 1215 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Stapleton to 3
miles northeast of McCullough to 11 miles east of Riverview to 4
miles southeast of Laurel Hill. These storms were nearly stationary.
HAZARD...Winds up to around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bay Minette, Atmore, Brewton, Florala, Flomaton, Frisco City, Loxley,
McCullough, Stapleton, East Brewton, Uriah, Castleberry, Excel,
Laurel Hill, Lockhart, Repton, Pollard, Riverview, I65 And CR 1 and
I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3099 8639 3069 8639 3090 8690 3098 8724
3100 8744 3083 8752 3064 8758 3058 8780
3076 8782 3119 8780 3148 8743 3125 8673
3103 8623 3100 8620
TIME...MOT...LOC 1715Z 032DEG 1KT 3072 8776 3120 8748 3108 8687 3092
8641
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 25, 1:00 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
100 PM CDT Sat Jun 25 2022
ALZ059-262-264-FLZ201-251845-
Baldwin Central AL-Baldwin Inland AL-Escambia AL-Escambia Inland FL-
100 PM CDT Sat Jun 25 2022
...A strong thunderstorm will impact portions of central Baldwin,
southwestern Escambia Alabama and northwestern Escambia
Alabama Counties through 145 PM CDT...
At 1259 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles southwest of Atmore, moving south at 20
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bay Minette, Atmore, Century, Flomaton, McCullough, Bratt, I65 And CR
1, I65 And AL 21 and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3078 8788 3123 8759 3110 8715 3096 8723
3097 8723 3093 8726 3093 8729 3089 8728
3085 8731 3083 8730 3063 8741
TIME...MOT...LOC 1759Z 019DEG 19KT 3093 8757
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:51 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 25, 1:45 PM CDT | Special Weather Statement | MOB | Santa Rosa | 45 min |
| Jun 25, 2:00 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Jun 25, 3:55 PM CDT | Special Weather Statement | MOB | Escambia | 35 min |
| Jun 25, 4:08 AM CDT | Special Marine Warning | MOB | 70 min | |
| Jun 25, 12:16 PM CDT | Special Weather Statement | MOB | Baldwin, Escambia | 44 min |
| Jun 25, 1:00 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| Jun 25, 1:17 PM CDT | Special Weather Statement | MOB | Conecuh | 43 min |
| Jun 25, 1:37 PM CDT | Special Weather Statement | MOB | Mobile | 38 min |
| Jun 25, 1:48 PM CDT | Special Weather Statement | MOB | Mobile | 42 min |
| Jun 25, 2:12 PM CDT | Special Weather Statement | MOB | Monroe, Wilcox | 48 min |
| Jun 25, 2:21 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jun 25, 2:29 PM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Jun 25, 2:46 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
| Jun 25, 3:12 PM CDT | Special Weather Statement | MOB | Wilcox | 48 min |
| Jun 25, 3:16 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
| Jun 25, 3:43 PM CDT | Special Marine Warning | MOB | 62 min | |
| Jun 25, 4:30 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 25, 5:43 PM CDT | Special Marine Warning | MOB | 79 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.